Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A multigrid version of a simple finite element method for the Stokes problem


Authors: Juhani Pitkäranta and Tuomo Saarinen
Journal: Math. Comp. 45 (1985), 1-14
MSC: Primary 65N20; Secondary 65N30, 65N50, 76-08
MathSciNet review: 790640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a finite element method for the Stokes problem on a rectangular domain based on piecewise bilinear velocities and piecewise constant pressures on a uniform rectangular grid. It is shown that by a simple stabilization strategy the method can be implemented in a convergent multigrid procedure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N20, 65N30, 65N50, 76-08

Retrieve articles in all journals with MSC: 65N20, 65N30, 65N50, 76-08


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0790640-2
PII: S 0025-5718(1985)0790640-2
Article copyright: © Copyright 1985 American Mathematical Society